| Catalog Number |
0066803 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/06/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 06jul2016 to assess instrument test well images in question.An immucor field service engineer (fse) visited the customer site on 07jul2016 to assess the testing instrument, and the fse found the testing instrument to be operating as expected.
Event or Problem Description
On (b)(6) 2016, a customer site reported an unexpected negative antibody screen when using capture-r ready-screen (3) on a galileo echo instrument.